# SDR AALA202107202343

- Difficulty date: June 26, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LOCATED FR66 TO FR68 RIGHT SIDE AT AFT GALLEY AREA. REPLACED CENTER FITTING AT AFT GALLEY AREA A321 SRM 51-42-11-801 AND DWG D53480505.
